Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Corrigendum to: ``$ 3$-variétés qui ne sont pas des revêtements cycliques ramifiés sur $ S\sp{3}$'' (Proc. Amer. Math. Soc. 47 (1975), 495-500)


Author: José M. Montesinos
Journal: Proc. Amer. Math. Soc. 53 (1975), 541
MSC: Primary 57A10
Original Article: Proc. Amer. Math. Soc. 47 (1975), 495-500.
MathSciNet review: 0383413
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57A10

Retrieve articles in all journals with MSC: 57A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0383413-1
Article copyright: © Copyright 1975 American Mathematical Society